MAUDE Adverse Event Report: THEKEN COMPANIES, LLC INSITU HIP SYSTEM; INSITU HIP REPLACEMENT SYSTEM

THEKEN COMPANIES, LLC INSITU HIP SYSTEM; INSITU HIP REPLACEMENT SYSTEM
Model Number 10110008
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No exact cause of the femur fracture is known.There has been no non-conformances related to this product or lot.Product malfunction is ruled out.Surgical techniques, patient care after surgery, implant sizing, etc.There are multiple probable cause for this event.Since this is a reportable adverse event, mdr is filed.No issue with product or processes.
 
Event or Problem Description
Primary surgery was performed on (b)(6) 2018.Revision conducted 10 days after primary.Surgeon took out the stem and took off the head, but left the cup and liner.Femur had fractured medially, and stem had subsided.

Brand Name
INSITU HIP SYSTEM
Common Device Name
INSITU HIP REPLACEMENT SYSTEM
Manufacturer (Section D)
THEKEN COMPANIES, LLC
1800 triplett blvd
akron OH 44306
MDR Report Key8053457
Report Number3002498892-2018-00016
Device Sequence Number1586415
Product Code LPH
UDI-Device Identifier00816127022159
UDI-Public00816127022159
Combination Product (Y/N)N
PMA/510(K) Number
K161184
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date07/01/2022
Device Model Number10110008
Device Lot Number1088
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2018
Initial Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;